Antidepressant and sick again

Tessa Can Do It! Positivity is Catching!

This antidepressant remeron is supposed to be a sedative too. Always a problem for me because I react the opposite. I wanted to stop, but she had forgotten that I take an OTC sleep aid and at a high dose. She made me double my dose of antidepressant and stop the OTC sleep aid. I have been up all night to late morning, early after aftersoon since I have been taking the the sleep aids with the new antidepressant.

I was shocked. I fell asleep early last night, slept all night to mid afternoon when my son woke me up. Maybe she was right. I have to let her know how it goes last night and the next few days because I will need a new prescription since I will run out doubling them.

I am also back on another antibiotic, cough pearls, a steroid and a rescue inhaler for…

View original post 35 more words

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s